| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6 implantable collamer lens of -14.00/2.0/090 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2023.Per reporter the lens is over vaulted and reports a planned explant/exchange.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.